See Alike in...

Alike App

Browser

tig21

736d

I think I am having a real hard time tapering off of lamotrigine. does anybody have any ideas on how to deal with the withdrawal symptoms. better?

Top reply
    • anotherbipolargirl

      733d

      Make sure your following doctor instructions. Also exercise during the withdrawal can help but burning it out of your metabolism faster :)

    • anotherbipolargirl

      733d

      Make sure your following doctor instructions. Also exercise during the withdrawal can help but burning it out of your metabolism faster :)

    • ayyyye

      735d

      i would suggest talking to the person who prescribes it. when I've tapered off other psych meds my psychiatrist always switched me to something else right away

    • Roland

      736d

      Best bet would be to ask your prescriber...I've only gone up on it, not down. Stay strong 🙏

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion